Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 287602, 9 pages
http://dx.doi.org/10.1155/2014/287602
Research Article

Two-Step Viscosity Approximation Scheme for Variational Inequality in Banach Spaces

School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510520, China

Received 29 December 2013; Accepted 13 February 2014; Published 24 March 2014

Academic Editor: Adrian Petrusel

Copyright © 2014 Liping Yang and Weiming Kong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman and G. Stampacchia, “On some nonlinear elliptic differential functional equations,” Acta Mathematica, vol. 115, pp. 153–188, 1996. View at Google Scholar
  2. P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming, vol. 48, no. 2, pp. 161–220, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Cochocki and R. Unbehauen, Neural Networks for Optimization and Signal Processing, Wiley, New York, NY, USA, 1993.
  4. F. Facchinei and J. Pang, Finite-Dimensional Variational Inequalities and Nonlinear Complementarity Problems, Springer, New York, NY, USA, 2003.
  5. X. Qin, S. Y. Cho, and S. M. Kang, “Iterative algorithms for variational inequality and equilibrium problems with applications,” Journal of Global Optimization, vol. 48, no. 3, pp. 423–445, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Deutsch and I. Yamada, “Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 33–56, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Yao, R. Chen, and J.-C. Yao, “Strong convergence and certain control conditions for modified Mann iteration,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1687–1693, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367–426, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. C. Youla, “Mathematical theory of image restoration by the method of convex projections,” in Image Recovery: Theory and Applications, H. Stark, Ed., pp. 29–77, Academic Press, Orlando, Fla, USA, 1987. View at Google Scholar
  15. A. N. Iusem and A. R. de Pierro, “On the convergence of Han's method for convex programming with quadratic objective,” Mathematical Programming B, vol. 52, no. 1–3, pp. 265–284, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. J. Cho, S. M. Kang, and X. Qin, “Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 56, no. 8, pp. 2058–2064, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985. View at MathSciNet
  18. R. E. Bruck, Jr., “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P.-L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus de l'Académie des Sciences, vol. 284, no. 21, pp. A1357–A1359, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet